# SDR 2003UALA00710

- Difficulty date: September 22, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 17,980 hours, 6,664 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD IS CRACKED.  WATER INGRESSION AND HEAT SENSOR ARCING DUE TO HUMP SEAL FAILURE.   WINDSHIELD REPLACED.
